# SDR DALA2025082506285

- Difficulty date: August 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 13,854 hours, 3,320 cycles
- Engine: Iae PW1133GJM
- Engine time: 5,634 hours, 1,471 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - TO SLC DUE TO ENG 1. ANTI-ICE CLOSED MESSAGE. COULD NOT CONTINUE DUE TO ICING CONDITIONS IN FLIGHT.   DEFERRED ENG 1 ANTI-ICE SYSTEM PER MEL. LATER, REPLACED UPPER ANTI-ICE VALVE ON NBR 1 ENGINE. (LP 7493380)
